MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INFINITY CORE SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS INFINITY CORE SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 07154003001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a software issue with the cobas infinity core software.The customer provided two sets of questionable bun results for one patient.It was reported the patient's bun result on the roche analyzer was 110.7 with a data flag.The patient's bun result in the cobas infinity core software was 112 with a data flag.It was reported the patient's bun result on the roche analyzer was 115.4 with a data flag.The patient's bun result in the cobas infinity core software was 10,080 with a data flag.Reportedly the bun results from the roche analyzer were correct and were sent to the cobas infinity core software correctly.The units of measurement were requested but not provided.The type of roche analyzer used for testing was requested but not provided.The bun reagent lot number and the expiration date were requested but not provided.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation analyzed the customer's configuration and attempted to reproduce the same deviation on a local virtual machine using the customer¿s cobas infinity configuration.The configuration of the customer, including the rules did not give insight into any unexpected behavior.It was not possible to replicate the occurrence.It was reported by the customer that the alleged sample order was already deleted in cobas infinity system.Without the order in the customer's cobas infinity system, it was not possible to further investigate what caused the deviation.The customer verified the issue has not recurred.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS INFINITY CORE SOFTWARE
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14684161
Report Number1823260-2022-01719
Device Sequence Number20186155
Product Code JQP
UDI-Device Identifier04015630936007
UDI-Public04015630936007
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07154003001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer07/07/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown